# SDR MWEA00282

- Difficulty date: April 4, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 69,437 hours, 60,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 59113012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LOWER SPAR AT STATION 164.  MAINTENANCE FABRICATED AND INSTALLED SPLICE.
